MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 1027/2025, it was reported by a sales representative via email that an ar-8990st-2 fibertak dx anchor bent immediately on insertion.This was discovered during a brostrom procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 10/31/2025: the anchor was removed from the patient, and all fragments were retrieved.The case was completed using ar-8934bcst 3.0 single-loaded suture tape s-tak assy.There was no case delay or added anesthesia administered to the patient.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23466928
Report Number1220246-2025-04996
Device Sequence Number21052684
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public(01)00888867377370(11)230413(17)280331(10)15080220
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Device Lot Number15080220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
03/03/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/07/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown